arrow
Volume 31, Issue 1
Equivalent Conditions of Complete Convergence for Weighted Sums of Sequences of Extended Negatively Dependent Random Variables

Cunchao Liu, Mingle Guo & Dongjin Zhu

Commun. Math. Res., 31 (2015), pp. 40-50.

Published online: 2021-05

Export citation
  • Abstract

By using Rosenthal type moment inequality for extended negatively dependent random variables, we establish the equivalent conditions of complete convergence for weighted sums of sequences of extended negatively dependent random variables under more general conditions. These results complement and improve the corresponding results obtained by Li et al. (Li D L, RAO M B, Jiang T F, Wang X C. Complete convergence and almost sure convergence of weighted sums of random variables. J. Theoret. Probab., 1995, 8: 49–76) and Liang (Liang H Y. Complete convergence for weighted sums of negatively associated random variables. Statist. Probab. Lett., 2000, 48: 317–325).

  • Keywords

extended negatively dependent random variable, complete convergence, weighted sum.

  • AMS Subject Headings

60F15, 60E15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-40, author = {Cunchao and Liu and and 18596 and and Cunchao Liu and Mingle and Guo and and 18792 and and Mingle Guo and Dongjin and Zhu and and 18788 and and Dongjin Zhu}, title = {Equivalent Conditions of Complete Convergence for Weighted Sums of Sequences of Extended Negatively Dependent Random Variables}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {1}, pages = {40--50}, abstract = {

By using Rosenthal type moment inequality for extended negatively dependent random variables, we establish the equivalent conditions of complete convergence for weighted sums of sequences of extended negatively dependent random variables under more general conditions. These results complement and improve the corresponding results obtained by Li et al. (Li D L, RAO M B, Jiang T F, Wang X C. Complete convergence and almost sure convergence of weighted sums of random variables. J. Theoret. Probab., 1995, 8: 49–76) and Liang (Liang H Y. Complete convergence for weighted sums of negatively associated random variables. Statist. Probab. Lett., 2000, 48: 317–325).

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.01.05}, url = {http://global-sci.org/intro/article_detail/cmr/18943.html} }
TY - JOUR T1 - Equivalent Conditions of Complete Convergence for Weighted Sums of Sequences of Extended Negatively Dependent Random Variables AU - Liu , Cunchao AU - Guo , Mingle AU - Zhu , Dongjin JO - Communications in Mathematical Research VL - 1 SP - 40 EP - 50 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.01.05 UR - https://global-sci.org/intro/article_detail/cmr/18943.html KW - extended negatively dependent random variable, complete convergence, weighted sum. AB -

By using Rosenthal type moment inequality for extended negatively dependent random variables, we establish the equivalent conditions of complete convergence for weighted sums of sequences of extended negatively dependent random variables under more general conditions. These results complement and improve the corresponding results obtained by Li et al. (Li D L, RAO M B, Jiang T F, Wang X C. Complete convergence and almost sure convergence of weighted sums of random variables. J. Theoret. Probab., 1995, 8: 49–76) and Liang (Liang H Y. Complete convergence for weighted sums of negatively associated random variables. Statist. Probab. Lett., 2000, 48: 317–325).

Cunchao Liu, Mingle Guo & Dongjin Zhu. (2021). Equivalent Conditions of Complete Convergence for Weighted Sums of Sequences of Extended Negatively Dependent Random Variables. Communications in Mathematical Research . 31 (1). 40-50. doi:10.13447/j.1674-5647.2015.01.05
Copy to clipboard
The citation has been copied to your clipboard